# SDR VNAA202401040018

- Difficulty date: November 24, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15346
- Aircraft time: 19,865 hours, 17,827 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL ATTACHED TO STRINGER 20RH IN STA. FS= 319.70 TO FS= 349.00 AT MAIN AVIONICS COMPARTMENT.  CORROSION ON INTERCOSTAL ATTACHED TO STRINGER 20RH IN STA. FS= 319.70 TO FS= 349.00 AT MAIN AVIONICS COMPARTMENT WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-23-101-001-A01 AND WAS REPLACED PER CRJ900 SRM 51-42-21-001-001-A01
